# SDR SWIA2020032749484

- Difficulty date: February 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTTOM RIVET LINE OF BELLY UNDER PANEL 195BB WHICH WAS REMOBE TO FACILITATE STRUCTURES REPAIR OF FRAME AT FS 574 STRG L25 TO STRG 26   (C-CHECK) RO 3/25/2020   REWORKED AREA I.A.W. REO.MAX. BLEND-OUT FOUND AT FS 559+96 STR 27 WITH A REMAINING THICKNESS OF .053. NO DEFECTS NOTED. REAPPLIED FINISHES.  CAL. EQUIP.:OLYMPUS 650 EPOC CAL. DATE: JULY2020, AV8961, OLYMPUS 600 NORTEC CAL. DATE: JULY2020, AV4594B. REAPPLIED FINISHES I.A.W. SRM.
